Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 2, NWS Amarillo, TX

April 22, 2022Dallam County, Sherman County, Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 22, 2022, 4:38 PM CDT for Dallam County, Sherman County, Texas; Cimarron County, Texas County, Oklahoma. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2022, 4:38 PM CDT (21:38 UTC)
Expired
Apr 22, 2022, 5:30 PM CDT
In force
52 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 140 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:41 PM CDTHAIL 19 Ne Dalhart, TX
Apr 22, 4:41 PM CDTHAIL 1Dalhart, TX
Apr 22, 5:25 PM CDTHAIL 1.757 Sse Griggs, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 4:04 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS54 KAMA 222138
SVRAMA
OKC025-139-TXC111-421-222230-
/O.NEW.KAMA.SV.W.0002.220422T2138Z-220422T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
438 PM CDT Fri Apr 22 2022

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Texas County in the Panhandle of Oklahoma...
  Southeastern Cimarron County in the Panhandle of Oklahoma...
  Western Sherman County in the Panhandle of Texas...
  Eastern Dallam County in the Panhandle of Texas...

* Until 530 PM CDT.

* At 438 PM CDT, a severe thunderstorm was located 9 miles northeast
  of Dalhart, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Dalhart, Stratford, Griggs and Conlen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3662 10248 3662 10178 3605 10213 3606 10262
TIME...MOT...LOC 2138Z 212DEG 48KT 3616 10240 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
2 follow-up statements
316 
WWUS54 KAMA 222142
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
442 PM CDT Fri Apr 22 2022

OKC025-139-TXC111-421-222230-
/O.CON.KAMA.SV.W.0002.000000T0000Z-220422T2230Z/
Texas OK-Cimarron OK-Sherman TX-Dallam TX-
442 PM CDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN TEXAS...SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN
AND EASTERN DALLAM COUNTIES...

At 442 PM CDT, a severe thunderstorm was located 7 miles southwest of
Conlen, or 12 miles northeast of Dalhart, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotter reported quarter size hail.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Stratford, Griggs and Conlen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3662 10248 3662 10178 3612 10209 3612 10254
TIME...MOT...LOC 2142Z 212DEG 47KT 3619 10237 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
642 
WWUS54 KAMA 222200
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
500 PM CDT Fri Apr 22 2022

OKC025-139-TXC111-421-222230-
/O.CON.KAMA.SV.W.0002.000000T0000Z-220422T2230Z/
Texas OK-Cimarron OK-Sherman TX-Dallam TX-
500 PM CDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN TEXAS...SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN
AND NORTHEASTERN DALLAM COUNTIES...

At 500 PM CDT, a severe thunderstorm was located 7 miles north of
Conlen, or 8 miles west of Stratford, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Stratford, Griggs and Conlen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3662 10239 3662 10178 3620 10204 3624 10242
TIME...MOT...LOC 2200Z 212DEG 44KT 3635 10223 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:43 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 22, 2:43 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
243 PM CDT Fri Apr 22 2022

.SHORT TERM...This Afternoon through Saturday Night...

18Z WV satellite depicts a vigorous upper trough digging over the
Intermountain West and southwesterly flow aloft over the Panhandles
extending southwestward to the Mexican Plateau. At the surface, lee
surface cyclogenesis in Colorado is ongoing with a strengthening
pressure gradient driving breezy southerly winds across the
Panhandles. These southerly winds have advected appreciable Gulf
Moisture northward to our forecast area. Where this moist airmass
intersects the higher terrain to our west a dryline is present in
far E NM, with dewpoints in the 50s and 60s across the Oklahoma
and Texas Panhandle and in the teens and 20s at SXU/LVS/RTN.
Morning clouds have eroded west to east consistently, with skies
now mostly clear with a few flat cumulus across the western half
of the Panhandles.

This afternoon into this evening, expect the CO cyclogenesis to
continue as the upper trough advances eastward. With dry
southwesterlies over NM and southerly moist advection continuing in
the Panhandles, this should result in a sharpening dryline in our
west. Additionally, moist advection should help to counteract mixing
related drops in surface dewpoints, particularly across the eastern
two thirds of the CWA where moisture is a bit deeper. With progged
MLCAPE values rising to the 2000-2500 J/kg range, only remaining
question is if our stout cap at the base of the EML, present
courtesy of that southwesterly flow off the dry Mexican Plateau, can
be overcome. With the notable exception of the consistently severe
clear RAP, more guidance than not does show some convective
initiation with most variation focusing on location, with expected
differences based on mixing behavior - e.g. NAM farther west, GFS
farther east. Thus, am fairly confident some convection will break
out and, given latest trends keeping the dryline farther west, do
tend to favor initial development about a third of the way eastward
across the CWA. That said, have kept PoPs modest as our 19z RAOB
does depict a decent cap remains partway through the afternoon. As
winds aloft increase ahead of the upper trough, shear profiles would
support severe thunderstorms should convective initiation in fact
occur.

On the subject of severe hazards, with 0-6km of 40 knots or greater
oriented nearly orthogonally to the dryline, initial discrete storm
modes are favored. Long, looping hodographs suggest right moving
supercells will tend to become dominant without rapid upscale growth
via splitting updrafts. Given the favorable shear profile,
seasonably cool temperatures aloft, and steep mid-level lapse rates
courtesy of the EML, hail up to the size of baseballs is the primary
potential threat. Given the strong synoptic wind fields and DCAPE on
the order of 1000 J/kg, wind gusts as high as 90 mph are possible,
with this being the secondary potential threat. Finally, a tornado
risk will be present given sfc-500m helicity greater than 75 m2/s2
with an increase to around 150 m2/s2 as the low level jet begins to
ramp up around sunset. Main limiting factor for tornadoes looks to
be the relatively high LCLs, generally above 7000 feet but not too
high to preclude tornadogenesis altogether.

Tonight, Pacific cold front sweeps eastward and overtakes the
dryline as the upper trough ejects over the High Plains. As it does
so, an additional round of potential convective development will
occur, primarily after midnight in the northeastern Panhandles.
Concern with this potential line heavily focuses on the potential
for damaging winds as storm motions alone increase to as high as 50
knots.

Saturday, fire danger potentially returns as the surface cyclone
shift eastward, leaving the Panhandles with dry downslope west-
southwesterly winds. While both wind and RH values do support the
potential for critical conditions, would ideally like to see where
it rains first before trying to hone in on where critical conditions
will indeed develop. However, due to confidence in the necessary dry
and windy conditions and collaboration concerns, have issued a Fire
Weather Watch for Saturday.

Ferguson

&&

.FIRE WEATHER...Saturday...

Dry downslope west-southwesterly winds are expected across the
Panhandles Saturday. With 20 foot winds rising to 20 to 30 mph and
RH values tumbling into the single digits, critical fire weather
conditions will develop wherever appreciable rains do not occur
Friday afternoon through Friday night. Have thus issued a Fire
Weather Watch for the entire forecast area but users are cautioned
that some areas could be left out of an eventual Red Flag Warning in
favor of a Fire Danger Statement if they receive decent rains
tonight.

Ferguson

&&

.LONG TERM...Sunday through Thursday...

Dry conditions look to persist with some concerns for fire
weather.

By Sunday, the mid level low will be over the northern Plains,
heading towards Canada by Sunday evening. This will leave the
Panhandles in southwest flow aloft. The surface front will be to
our south by Sunday morning and surface winds will start turning
northeasterly to easterly through the day, keeping temps slightly
cooler, low 70s. A shortwave rounding the base of the mid-level
trough axis ejects and will kick off some storms off the
mountains. These storms may reach our far western corner of the OK
Panhandle, but confidence remains low of this occurring at this
point. On Monday, the trough crosses the area and will put us in
northwest flow aloft. It will also send a reinforcing burst of
northerly air, bringing high temps into the 60s.

By Tuesday we see the ridge building in the western CONUS and
surface flow turning back to southerly. This will set us up for
seeing lee side troughing and warming temps through the end of the
week. The moisture will also start to pump back into the area. By
Thursday the dryline will sharpen and swing back and forth over
our area. West of the dry line will see elevated to critical fire
weather concerns return. East of the dryline doesn't look lucky
enough at this point to see storms, but perhaps the lack of fire
weather may be good enough. The next system looks to be coming in
the Pac NW towards the end of the week, so perhaps we can get some
moisture the following week.

Beat

&&

.FIRE WEATHER...Sunday through Thursday...

Tuesday through Thursday will see elevated to critical fire
weather conditions return across various portions of the area. RH
will generally be in the teens. RFTI values will be between 1 and
3. Winds will be south to southwesterly at 15 to 25 mph during the
days.

Beat

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                84  53  77  42  72 /  30  40   0   0   0
Beaver OK                  87  57  79  41  71 /  20  40   0   0   0
Boise City OK              87  48  74  35  66 /  10  20   0   0   0
Borger TX                  88  56  80  44  73 /  30  40   0   0   0
Boys Ranch TX              89  53  77  40  73 /  20  20   0   0   0
Canyon TX                  86  52  77  41  73 /  20  30   0   0   0
Clarendon TX               83  59  80  46  73 /  30  40   5   0   0
Dalhart TX                 88  48  74  35  68 /  20  10   0   0   0
Guymon OK                  90  52  80  40  71 /  20  30   0   0   0
Hereford TX                88  50  77  40  73 /  20  20   0   0   0
Lipscomb TX                85  58  80  44  71 /  20  40   5   0   0
Pampa TX                   83  55  78  43  71 /  30  50   0   0   0
Shamrock TX                85  61  83  47  74 /  20  30  10   0   5
Wellington TX              86  63  84  48  76 /  20  30  10   0  10

&&

.AMA Watches/Warnings/Advisories...
TX...High Wind Warning until 1 AM CDT Saturday for the following
     zones: Dallam...Hansford...Hartley...Lipscomb...Ochiltree...
     Sherman.

     Fire Weather Watch from Saturday afternoon through Saturday
     evening for the following zones: Armstrong...Carson...
     Collingsworth...Dallam...Deaf Smith...Donley...Gray...
     Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
     Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
     Randall...Roberts...Sherman...Wheeler.

     Wind Advisory until 1 AM CDT Saturday for the following zones:
     Armstrong...Carson...Collingsworth...Deaf Smith...Donley...
     Gray...Hemphill...Hutchinson...Moore...Oldham...Palo Duro
     Canyon...Potter...Randall...Roberts...Wheeler.

OK...High Wind Warning until 1 AM CDT Saturday for the following
     zones: Beaver...Cimarron...Texas.

     Fire Weather Watch from Saturday afternoon through Saturday
     evening for the following zones: Beaver...Cimarron...Texas.

&&

77/16
Hazardous weather outlook, Apr 22, 2:44 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
244 PM CDT Fri Apr 22 2022

OKZ001>003-TXZ001>020-317-231000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
244 PM CDT Fri Apr 22 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are forecast to develop late this afternoon and
tonight across the Oklahoma and Texas Panhandles. Some storms may
become severe, with damaging winds, large hail, and isolated
tornadoes the primary hazards.

Sustained south winds to around 40 mph with gusts of 60 to 70 mph
are expected this afternoon and tonight across the Oklahoma and
far northern Texas Panhandles. A High Wind Warning is in effect
for this area from Noon today until 1 AM CDT Saturday. For the
remainder of the Texas Panhandle, a Wind Advisory is in effect
from Noon today until 1 AM Saturday for south winds of 35 to 39
mph with gusts up to 55 mph.

Elevated fire weather conditions are expected to develop late this
morning until mid evening across the far western sections of the
Oklahoma and Texas Panhandles near the Texas and New Mexico state
line due to south to southwest winds of 25 to 35 mph with higher
gusts along with minimum relative humidity values around 12 to 15
percent.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated to critical fire weather conditions will be possible
across the Oklahoma and Texas Panhandles on Saturday, and across
western and northwestern sections of the area Tuesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter groups and emergency management officials across the
Oklahoma and Texas Panhandles should remain alert for possible
activation late this afternoon and evening.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions today, Saturday,
and Tuesday through Thursday.

In the hours before

Local storm report, Apr 22, 3:20 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
320 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND GST BOISE CITY              36.73N 102.51W
04/22/2022  M58 MPH          CIMARRON           OK   PUBLIC

&&

AGM
Local storm report, Apr 22, 3:28 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
328 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND GST 4 SSW DALHART           36.02N 102.55W
04/22/2022  M66 MPH          HARTLEY            TX   ASOS

&&
Local storm report, Apr 22, 3:30 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     NON-TSTM WND GST 6 E AMARILLO            35.22N 101.72W
04/22/2022  M60 MPH          POTTER             TX   ASOS

&&
Local storm report, Apr 22, 4:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
401 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     NON-TSTM WND GST GUYMON                  36.69N 101.48W
04/22/2022  M61 MPH          TEXAS              OK   ASOS

&&

AGM
Local storm report, Apr 22, 4:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
405 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     NON-TSTM WND GST 2 N KENTON              36.93N 102.97W
04/22/2022  M61 MPH          CIMARRON           OK   MESONET

&&

AGM
Special weather statement, Apr 22, 4:21 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Amarillo TX
421 PM CDT Fri Apr 22 2022

OKZ001-TXZ001-006-222145-
Cimarron OK-Hartley TX-Dallam TX-
421 PM CDT Fri Apr 22 2022

...Strong thunderstorms will impact portions of southern Cimarron,
Dallam and northeastern Hartley Counties through 445 PM CDT...

At 420 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Ware to 7 miles north of
Dalhart to 8 miles west of Hartley. Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dalhart, Hartley, Griggs, Felt and Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3660 10281 3663 10212 3664 10211 3650 10212
      3650 10216 3586 10216 3584 10267 3610 10263
TIME...MOT...LOC 2120Z 213DEG 50KT 3637 10256 3616 10251 3590 10255

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

LFM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:41 PM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more13 hr
Apr 22, 4:21 PM CDTSpecial Weather StatementAMADallam24 min
Apr 22, 5:38 PM CDTSpecial Weather StatementAMASherman37 min
Apr 22, 5:57 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADallam, Sherman25 min
Apr 22, 6:02 PM CDTSpecial Weather StatementAMAPotter28 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall52 min
Apr 22, 6:33 PM CDTSpecial Weather StatementAMAHutchinson27 min
Apr 22, 6:35 PM CDTSpecial Weather StatementAMASherman25 min
Apr 22, 6:39 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter51 min
Apr 22, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACimarron, Texas49 min
Apr 22, 6:21 PM CDTSpecial Weather StatementAMATexas24 min
Apr 22, 6:49 PM CDTSpecial Weather StatementAMATexas26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.